# SDR AU980700

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6763R
- Make and model: Cessna 404CESSNA
- Aircraft serial: 4040686
- Propeller: Mcauly 3FF32C501
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALV9510R
- Condition: Failed
- Location: Dc System
- Stage of operation: IN
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR ROTOR FAILED.  SUSPECT CAUSED BY CONTINUAL TURNING OFF OF THE ALTERNATOR DURING SURVEY OPERATIONS.  SEE MDR 98/0701 FOR SIMILAR DEFECT.  AIRCRAFT IS USA REGISTERED N6763R.
